Title of article
The surface diffusion coefficient for an arbitrarily curved fluid–fluid interface. (II). Coefficient for plane-parallel diffusion
Author/Authors
Leonard M.C. Sagis، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2001
Pages
10
From page
103
To page
112
Abstract
In this paper we developed an expression for the coefficient for plane-parallel diffusion for an arbitrarily curved fluid–fluid interface. The expression is valid for ordinary diffusion in binary mixtures, with isotropic bulk phases and an interfacial region that is isotropic in the plane parallel to the dividing surface. The expression can be used in MD simulations and calculates the plane-parallel diffusion coefficient as a function of the perpendicular distance to the dividing surface. From this profile and the total density and concentration profiles in the interfacial region, the surface diffusion coefficient can be calculated.
Journal title
Physica A Statistical Mechanics and its Applications
Serial Year
2001
Journal title
Physica A Statistical Mechanics and its Applications
Record number
866975
Link To Document